Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at May 3, 2006, 2:38 AM CDT for Dallas County, Parker County, Tarrant County, Texas. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2006, 2:38 AM CDT (07:38 UTC)
- Expired
- May 3, 2006, 4:00 AM CDT
- In force
- 82 min
- Issued by
- NWS Fort Worth, TX
Counties Dallas County, TX, Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.6 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1925 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 030738 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 238 AM CDT WED MAY 3 2006 ...HIGH WIND WARNING FOR PARKER...TARRANT AND DALLAS COUNTIES THROUGH 4 AM... .DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 4 AM ACROSS PARKER...TARRANT AND DALLAS COUNTIES. RADAR AND SURFACE OBSERVATIONS INDICATE THAT WIND GUSTS TO 60 MPH WILL BE POSSIBLE. TXZ117>119-030900- /O.NEW.KFWD.HW.W.0004.060503T0738Z-060503T0900Z/ PARKER-TARRANT-DALLAS- INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS 238 AM CDT WED MAY 3 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM THIS MORNING. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS PARKER...TARRANT...AND DALLAS COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. WIND GUSTS TO 55 MPH HAVE ALREADY BEEN REPORTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER NOW. $$ 92
1 follow-up statement
000 WWUS74 KFWD 030858 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT WED MAY 3 2006 ...HIGH WIND WARNING ALLOWED TO EXPIRE AT 4 AM... .DISCUSSION...THE HIGH WINDS HAVE SUBSIDED AND THE WARNING WILL BE ALLOWED TO EXPIRE. TXZ117>119-031000- /O.EXP.KFWD.HW.W.0004.000000T0000Z-060503T0900Z/ PARKER-TARRANT-DALLAS- INCLUDING THE CITIES OF...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS 358 AM CDT WED MAY 3 2006 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... WIND SPEEDS HAVE DIMINISHED ACROSS MOST OF THE AREA. THROUGH 5 AM...SOME GUSTS UP TO 50 MPH MAY BE POSSIBLE IN SOUTHERN TARRANT AND EASTERN PARKER COUNTY. WIND GUSTS IN EXCESS OF 60 MPH ARE NO LONGER ANTICIPATED AND THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 4 AM. $$ 92
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at May 2, 9:58 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, May 2, 9:58 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 958 PM CDT TUE MAY 2 2006 .958 PM PUBLIC DISCUSSION... TWO SQUALL LINES WILL CONTINUE TO MOVE EAST ACROSS NORTH TEXAS. WE HAVE UPDATED THE ZONE FORECAST AND UPPED POPS IN MOST AREAS TO 60 PERCENT. DAMAGING WINDS AND HAIL OF PENNY TO QUARTER SIZE APPEAR TO BE THE MAIN THREATS. #26 .AVIATION... PER REASONS DISCUSSED BELOW...HAVE INCLUDED THUNDER AT METROPLEX SITES FROM 4-9Z AND WACO FROM 6-11Z. MVFR STRATUS POSSIBLE IN WACO BEFORE STORMS MOVE IN...BUT HAVE LEFT IT OUT OF METROPLEX DUE TO POSSIBLE STORM OUTFLOW. WILL CONTINUE TO SHOW VFR WED MORNING THROUGH 0Z...WITH AFTERNOON AIRMASS STABILIZED BY TONIGHT/S ROUND. OBVIOUSLY WILL CONTINUE TO CLOSELY MONITOR THE CONVECTIVE TRENDS TO THE NW...AND AMENDMENTS MAY BE FORTHCOMING. TR.92 && .620 PM DISCUSSION... WE AGREE WITH THE PREVIOUS ASSESSMENT THAT TONIGHTS FORECAST IS ONE OF CONSIDERABLE DIFFICULTY. OUR CURRENT THINKING IS THIS... THE NORTH-SOUTH AREA OF NUMEROUS SEVERE THUNDERSTORMS...FROM THE EASTERN OKLAHOMA PANHANDLE...SOUTHWARD TO NORTH OF SAN ANGELO...WILL CONTINUE TO MOVE SLOWLY EAST OVER THE NEXT FEW HOURS. THEN...AFTER THE SUN SETS...A LOW LEVEL JET STREAM (LLJ) WILL FORM NEAR AN AXIS FROM NEAR COMANCHE...NORTHWARD TO CHILDRESS AND THE OKLAHOMA/TEXAS PANHANDLE BORDER. BY MID- TO LATE EVENING...THE SEVERE STORMS NOW IN THE PANHANDLE PROBABLY WILL COALESCE INTO A MESOSCALE CLUSTER OF STRONG TO SEVERE STORMS...CALLED A MESOSCALE CONVECTIVE COMPLEX (MCS)...IN RESPONSE TO A FAVORABLE SUPPLY OF MOISTURE AND CONVERGENCE PROVIDED BY THE NORTHWARD DIRECTED NOCTURNAL LLJ. THE MCS WILL THEN TURN MORE SOUTHERLY (AS STORMS FORM SOUTHWARD BECAUSE OF THE STRONG INFLOW OF ELEVATED WARM...MOIST AIR ASSOCIATED WITH THE LLJ)...TRACKING INTO THE FACE OF THE LLJ...AND DROPPING ALMOST DUE SOUTH ACROSS WESTERN PORTIONS OF NORTH TEXAS AND ADJACENT PORTIONS OF WEST TEXAS...(THE LOW LEVEL CONVERGENCE IS DUE TO THE LLJ...WHICH WILL BE AUGMENTED IN THE GENERATION OF NEW STORMS FURTHER SOUTH WITH TIME...BY THE FACT THAT THE LEFT OVER BOUNDARY FROM LAST NIGHTS STORMS IS IN THE SAME AREA.) 60% CONFIDENCE IS FAIRLY HIGH...BUT LEAVES ROOM FOR OTHER POSSIBLE CONVECTIVE EVOLUTIONS.) AT THIS TIME...WE WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK AND THE ZONE FORECAST...TO INCREASE THE THREAT OF THUNDERSTORMS...MAINLY IN THE WESTERN COUNTIES OF NORTH TEXAS. WE WILL LOWER POPS IN THE NORTH AND EAST A BIT...WHILE INCREASING THEM IN THE WEST. #26 && 400 PM .DISCUSSION... VERY DIFFICULT FORECAST THIS AFTERNOON...AS SEVERAL THINGS ARE CURRENTLY AFFECTING THE ATMOSPHERE. MORNING MCS HAS LEFT OUTFLOW BOUNDARIES ACROSS OUR SRN SECTIONS AND ACROSS SRN AND CENTRAL OK THIS AFTERNOON. DESPITE ABUNDANT CAPE ACROSS OUR SOUTH...STORMS HAVE HAD A DIFFICULT TIME DEVELOPING. THIS IS LIKELY DUE TO LARGE SCALE UPPER LEVEL SUBSIDENCE AS INDICATED BY H7-H3 DIV-Q LAYER. MORNING CONVECTION HAS ALSO STABILIZED THE N TEXAS AREA SOMEWHAT...AS INDICATED BY 18Z KFWS SOUNDING. CAN NOT RULE OUT STORMS GETTING GOING JUST ABOUT ANYWHERE IN OUR CWA LATE THIS AFTERNOON AND EVENING...BUT MODELS AND PAST EXPERIENCE SUGGEST WE WILL HAVE TO WAIT UNTIL LATER THIS EVENING/OVERNIGHT FOR THE SUBSIDENCE TO WEAKEN AND THE NEXT WEAK H5 VORT MAX TO ARRIVE. STORMS SHOULD GET GOING ACROSS WRN OK AND THE ERN TX PANHANDLE...BEFORE MOVING E-NE INTO N TEXAS LATER TONIGHT. FORECAST CAPE AND INSTABILITY SHOULD BE ENOUGH TO GET SOME LARGE HAIL AND DAMAGING WINDS. WL GO ALONG WITH SPC OUTLOOK AREA. STORMS MAY LINGER INTO THE MORNING HOURS...AS A DECAYING MCS. OTHERWISE...SUBSIDENCE FROM EXITING PVA AND INCREASED H5 RIDGING SHOULD TURN OFF THE RAIN FOR MUCH OF WED. NEXT FRONT AND UPPER LEVEL SYSTEM APPROACH LATE WEDNESDAY NIGHT INTO THUR...WITH FROPA EXPECTED ON FRIDAY. STILL LOOKS LIKE A DECENT SHOT AT ADDITIONAL STORMS...WITH SEVERE WX NOT OUT OF THE QUESTION. WEEKEND LOOKS GOOD...WITH NEXT CHANCE OF RAIN MONDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 88 66 86 / 30 20 30 30 WACO, TX 67 89 66 87 / 20 10 0 10 PARIS, TX 66 86 65 84 / 40 20 40 40 DENTON, TX 67 87 66 85 / 40 20 40 30 MCKINNEY, TX 66 85 65 84 / 40 20 40 30 DALLAS, TX 67 87 65 86 / 30 20 30 30 TERRELL, TX 66 86 65 85 / 30 20 20 20 CORSICANA, TX 67 87 65 87 / 20 10 10 20 TEMPLE, TX 67 88 66 87 / 20 10 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /80
Hazardous weather outlook, May 3, 12:47 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1247 AM CDT WED MAY 3 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1247 AM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF NORTH TEXAS THROUGH 700 AM. PENNY SIZE HAIL...50 TO 60 MPH WINDS...AND LOCALLY HEAVY RAIN WILL BE THE MAIN WEATHER THREATS. SEVERAL LINES OF THUNDERSTORMS WILL MOVE EAST AND SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING MARGINALLY SEVERE WINDS AND HAIL. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS ACROSS MAINLY THE NORTHERN HALF OF NORTH TEXAS WEDNESDAY THROUGH THURSDAY...AND ACROSS THE ENTIRE REGION THURSDAY NIGHT THROUGH SATURDAY MORNING. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHERN HALF OF THE REGION WEDNESDAY AND THURSDAY...AND REGION WIDE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...MAINLY NEAR AND EAST OF INTERSTATE 35. 26
In the hours before
Special weather statement, May 3, 12:03 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1203 AM CDT WED MAY 3 2006 TXZ142>144-156-157-030530- BOSQUE-CORYELL-HAMILTON-LAMPASAS-MILLS- 1203 AM CDT WED MAY 3 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF CLIFTON TO 15 MILES SOUTHEAST OF HAMILTON TO 18 MILES NORTHWEST OF LAMPASAS...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ADAMSVILLE...ARNETT... CLIFTON...CRANFILLS GAP...EVANT...JONESBORO...LANHAM...MERIDIAN... PURMELA...SCALLORN AND MERIDIAN STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. 13
Special weather statement, May 3, 12:59 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1259 AM CDT WED MAY 3 2006 TXZ093>095-103>105-030630- COLLIN-DENTON-FANNIN-GRAYSON-HUNT-LAMAR- 1259 AM CDT WED MAY 3 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF PARIS TO DENTON...MOVING SOUTHEAST AT 25 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...ANNA...AUBREY... BAILEY...BONHAM...CELESTE...CELINA...DODD CITY...ECTOR...FAIRVIEW... FARMERSVILLE...FRISCO...HACKBERRY...HONEY GROVE...KRUGERVILLE... LEONARD...LITTLE ELM...LOWRY CROSSING...LUCAS...MCKINNEY...MURPHY... PARKER...PETTY...PLANO...PRINCETON...PROSPER...SAVOY...THE COLONY... VAN ALSTYNE...WHITEWRIGHT...WOLFE CITY...WYLIE...BONHAM STATE PARK AND RAY ROBERTS PARK ISLE DU BOIS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
Special weather statement, May 3, 1:34 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 134 AM CDT WED MAY 3 2006 TXZ094-104>107-119-120-030700- COLLIN-DALLAS-DELTA-FANNIN-HOPKINS-HUNT-ROCKWALL- 134 AM CDT WED MAY 3 2006 ...SIGNIFICANT WEATHER UPDATE... AT 134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARIS TO COMMERCE TO PLANO...MOVING SOUTHEAST AT 30 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ALLEN...CADDO MILLS... CAMPBELL...CELESTE...COMMERCE...COOPER...CUMBY...DODD CITY... FAIRVIEW...FARMERSVILLE...FATE...GARLAND...GREENVILLE...HEATH...HONEY GROVE...LOWRY CROSSING...LUCAS...MCKINNEY...MURPHY...PARKER... PRINCETON...ROCKWALL...ROWLETT...ROYSE CITY...SACHSE...SUNNYVALE... WOLFE CITY...WYLIE...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. 92
Special weather statement, May 3, 2:08 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 208 AM CDT WED MAY 3 2006 TXZ105-120>123-030745- HUNT-KAUFMAN-RAINS-ROCKWALL-VAN ZANDT- 208 AM CDT WED MAY 3 2006 ...SIGNIFICANT WEATHER UPDATE... AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GREENVILLE...MOVING SOUTHEAST AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...EAST TAWAKONI...EMORY...GREENVILLE...QUINLAN...WEST TAWAKONI...WILLS POINT AND LAKE TAWAKONI STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
Special weather statement, May 3, 2:11 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 211 AM CDT WED MAY 3 2006 TXZ091>094-100>104-115>120-129>134-141>145-156>157-030815- BOSQUE-COLLIN-COMANCHIE-COOKE-CORYELL-DALLAS-DENTON-EASTLAND- ELLIS-ERATH-FANNIN-GRAYSON-HAMILTON-HILL-HOOD-JACK-JOHNSON- LAMPASAS-MILLS-MONTAGUE-PALO PINTO-PARKER-ROCKWALL-SOMERVELL- STEPHENS-TARRANT-WISE-YOUNG- 211 AM CDT WED MAY 3 2006 ...THE NATIONAL WEATHER SERVICE HAS ALLOWED SEVERE THUNDERSTORM WATCH 279 TO EXPIRE FOR THE FOLLOWING AREA... IN TEXAS THIS ALLOWS TO EXPIRE 28 COUNTIES IN NORTH CENTRAL TEXAS BOSQUE... COLLIN... COMANCHE... COOKE... CORYELL... DALLAS... DENTON... EASTLAND... ELLIS... ERATH... FANNIN... GRAYSON... HAMILTON... HILL... HOOD... JACK... JOHNSON... LAMPASAS... MILLS... MONTAGUE... PALO PINTO... PARKER... ROCKWALL... SOMERVELL... STEPHENS... TARRANT... WISE... YOUNG... THIS INCLUDES THE CITIES OF...ARLINGTON...BONHAM...BOWIE... BRECKENRIDGE...BRIAR...BRIDGEPORT...BURLESON...CISCO...CLEBURNE... CLIFTON...COMANCHE...COPPERAS COVE...DALLAS...DE LEON...DECATUR... DENISON...DENTON...DUBLIN...EASTLAND...ENNIS...FLOWER MOUND... FORT WORTH...GAINESVILLE...GATESVILLE...GLEN ROSE... GLENN HEIGHTS...GOLDTHWAITE...GORMAN...GRAHAM...GRANBURY... HAMILTON...HICO...HILLSBORO...JACKSBORO...LAMPASAS...LEWISVILLE... MERIDIAN...MIDLOTHIAN...MINERAL WELLS...NOCONA... OAK TRAIL SHORES...OLNEY...PLANO...RANGER...ROCKWALL...SHERMAN... STEPHENVILLE...THE COLONY...VALLEY MILLS... WAXAHACHIE AND WEATHERFORD.
Special weather statement, May 3, 2:27 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 227 AM CDT WED MAY 3 2006 TXZ117>119-030800- DALLAS-PARKER-TARRANT- 227 AM CDT WED MAY 3 2006 ...SIGNIFICANT WEATHER UPDATE... AT 227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED STRONG WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS ACROSS PARKER...TARRANT AND SOUTHWESTERN DALLAS COUNTIES. WINDS MAY GUST TO 50 MPH WITH THIS ACTIVITY. IF WINDS CONTINUE TO INCREASE A HIGH WIND WARNING MAY BE ISSUED. 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 53 min |
| May 2, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Young | 58 min |
| May 2, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| May 2, 9:53 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 67 min |
| May 2, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 53 min |
| May 2, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| May 2, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 65 min |
| May 2, 10:43 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| May 2, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| May 2, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 63 min |
| May 2, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 2, 11:06 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 54 min |
| May 2, 11:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 21 min |
| May 2, 11:30 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.